MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Corneal Ulcer (1796)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the reporting facility, the device was discarded and is not available to be returned for evaluation.A review of the device history record (dhr), did not find any anomalies or nonconformities related to the reported event.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information provided, a root cause could not be conclusively determined.
 
Event or Problem Description
It was reported approximately six weeks after implantation of a toric intraocular lens (iol) in the right eye (od), a lens exchange was performed using a lens of the same model, different diopter.In the surgeon¿s opinion, the most likely cause of the event was due to an iol rotation and that a different model iol may work better for the patient.Patient is currently being treated for corneal ulcer.
 
Additional Manufacturer Narrative
The device was discarded and not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21414324
Report Number0001313525-2025-00016
Device Sequence Number9345212
Product Code MFK
UDI-Device Identifier10757770640161
UDI-Public(01)10757770640161(17)270831(11)240910(10)3Q23647
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU300+210
Device Lot Number3Q23647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale